Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Asymptotics of Two Integrals from Optimization Theory and Geometric Probability

D. J. Gates
Advances in Applied Probability
Vol. 17, No. 4 (Dec., 1985), pp. 908-910
DOI: 10.2307/1427094
Stable URL: http://www.jstor.org/stable/1427094
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Asymptotics of Two Integrals from Optimization Theory and Geometric Probability
Preview not available

Abstract

Asymptotic series are derived for two integrals using a Gaussian identity and Laplace's method, demonstrating an improvement over earlier methods.

Page Thumbnails

  • Thumbnail: Page 
908
    908
  • Thumbnail: Page 
909
    909
  • Thumbnail: Page 
910
    910